Alert archive / Nebraska / Red Flag Warnings in 2014

Red Flag Warning 1, NWS Cheyenne, WY

March 16, 2014

NWS Cheyenne, WY issued this red flag warning at Mar 16, 2014, 4:50 PM CDT. It took effect at Mar 17, 2014, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 16, 2014, 4:50 PM CDT (21:50 UTC)
In effect from
Mar 17, 2014, 1:00 PM CDT
Expired
Mar 17, 2014, 7:08 PM CDT
In force
6 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

751 
WWUS85 KCYS 162150
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
350 PM MDT SUN MAR 16 2014

...CRITICAL FIRE WEATHER CONDITIONS LIKELY ACROSS THE SOUTHERN
NEBRASKA PANHANDLE MONDAY AFTERNOON...

.VERY WARM TEMPERATURES ARE EXPECTED ACROSS WESTERN NEBRASKA ON
MONDAY AHEAD OF A STRONG COLD FRONT MOVING ACROSS WYOMING. HIGHS
IN THE UPPER 60S AND LOWER 70S WILL COMBINE WITH DRY DOWNSLOPE
FLOW TO PRODUCE MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 10 AND
15 PERCENT. IN ADDITION...WINDS WILL INCREASE DURING THIS TIME 
AND WILL GUST TO 45 MPH AT TIMES. THESE CONDITIONS WILL COMBINE
WITH DRY FUELS TO ENHANCE RAPID FIRE GROWTH POTENTIAL.

NEZ313-171230-
/O.NEW.KCYS.FW.W.0001.140317T1800Z-140318T0200Z/
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
350 PM MDT SUN MAR 16 2014

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 313...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TO 8 PM MDT MONDAY.

* AFFECTED AREA...FIRE WEATHER ZONE 313 SCOTTS BLUFF NATIONAL 
  MONUMENT/WILDCAT HILLS.

* WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* RELATIVE HUMIDITY...10 TO 15 PERCENT.

* IMPACTS...GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL RESULT IN
  THE POTENTIAL FOR RAPID FIRE GROWTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HAMMER/CLAYCOMB
3 follow-up statements
097 
WWUS85 KCYS 171126
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
526 AM MDT MON MAR 17 2014

...CRITICAL FIRE WEATHER CONDITIONS LIKELY ACROSS THE SOUTHERN
NEBRASKA PANHANDLE THIS AFTERNOON...

.VERY WARM TEMPERATURES ARE EXPECTED ACROSS WESTERN NEBRASKA THIS
AFTERNOON AHEAD OF A STRONG COLD FRONT MOVING ACROSS WYOMING.
HIGHS IN THE UPPER 60S AND LOWER 70S WILL COMBINE WITH DRY
DOWNSLOPE WINDS TO PRODUCE MINIMUM RELATIVE HUMIDITY VALUES
BETWEEN 10 AND 15 PERCENT. IN ADDITION...WINDS WILL INCREASE
DURING THIS TIME AND WILL GUST TO 50 MPH AT TIMES. THESE
CONDITIONS WILL COMBINE WITH DRY FUELS TO ENHANCE RAPID FIRE
GROWTH POTENTIAL.

NEZ313-180200-
/O.CON.KCYS.FW.W.0001.140317T1800Z-140318T0200Z/
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
526 AM MDT MON MAR 17 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONE 313...

* AFFECTED AREA...FIRE WEATHER ZONE 313 SCOTTS BLUFF NATIONAL 
  MONUMENT/WILDCAT HILLS.

* WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* RELATIVE HUMIDITY...10 TO 15 PERCENT.

* IMPACTS...GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL RESULT 
  IN THE POTENTIAL FOR RAPID FIRE GROWTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

RJM
532 
WWUS85 KCYS 172054
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
254 PM MDT MON MAR 17 2014

...CRITICAL FIRE WEATHER CONDITIONS OCCURRING ACROSS THE SOUTHERN
NEBRASKA PANHANDLE THIS AFTERNOON...

.WINDY CONDITIONS AND WARM TEMPERATURES HAVE COMBINED THIS
AFTERNOON TO PRODUCE RED FLAG CONDITIONS OVER THE SOUTHERN
PANHANDLE. HUMIDITIES THIS AFTERNOON HAVE FALLEN INTO THE UPPER
SINGLE DIGITS AND LOW TEENS IN FIRE ZONE 313 WITH WIND GUSTS
REPORTED TO 40 MPH. EXPECT THESE CONDITIONS TO CONTINUE UNTIL
SUNSET...WHEN HUMIDITIES WILL BEGIN TO REBOUND. THESE CONDITIONS
WILL COMBINE WITH DRY FUELS TO ENHANCE RAPID FIRE GROWTH
POTENTIAL.

NEZ313-180200-
/O.CON.KCYS.FW.W.0001.000000T0000Z-140318T0200Z/
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
254 PM MDT MON MAR 17 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 313...

* AFFECTED AREA...FIRE WEATHER ZONE 313 SCOTTSBLUFF NATIONAL
  MONUMENT/WILDCAT HILLS.

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* RELATIVE HUMIDITY...AS LOW AS 10 PERCENT.

* IMPACTS...GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL RESULT 
  IN THE POTENTIAL FOR RAPID FIRE GROWTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
677 
WWUS85 KCYS 180008
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
608 PM MDT MON MAR 17 2014


NEZ313-180115-
/O.CAN.KCYS.FW.W.0001.000000T0000Z-140318T0200Z/
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
608 PM MDT MON MAR 17 2014

...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONE 313...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE RED
FLAG WARNING. RELATIVE HUMIDITIES HAVE QUICKLY RECOVERED AS COOLER
AIR HAS PUSHED INTO THE AREA. HUMIDITIES WILL CONTINUE TO RECOVER
FOR THE REST OF TONIGHT WITH MAXIMUM HUMIDITIES BETWEEN 70 TO 90
PERCENT BY EARLY TUESDAY.

$$


TT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Mar 16, 11:37 AM CDT, 5 hours 13 minutes earlier.

Area forecast discussion, Mar 16, 11:37 AM CDT, 5 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1037 AM MDT SUN MAR 16 2014

.UPDATE...
ISSUED AT 924 AM MDT SUN MAR 16 2014

PATCHY FOG AND LOW STRATUS CONTINUES TO BE AN ISSUE THIS AM FROM
THE WESTERN NE PANHANDLE INTO EAST CENTRAL WY. WEAK SFC PRESSURE
GRADIENT ORIENTED ACROSS THE PLATTE RIVER VALLEY IS CONTRIBUTING
TO MOIST UPVALLEY FLOW IN THESE AREAS. BELIEVE LOW CLOUDS WILL
PERSIST THROUGH THE REST OF THE MORNING BEFORE SYNOPTIC WESTERLY
FLOW KICKS IN BY EARLY AFTN. WILL PROBABLY BE ENOUGH TO IMPACT
HIGHS FOR TODAY. SHAVED A FEW DEGREES OFF FORECAST HIGHS WHERE THE
THICKEST CLOUD COVER SHOWS UP ON VISIBLE SAT. OTHER FCST VARIABLES
LOOK GOOD...SO NO CHANGES MADE. CHALLENGES FOR THE AFTN PACKAGE
WILL BE THE POTENTIAL WIDESPREAD WIND EVENT LATE TONIGHT THROUGH
MON EVE...AND ASSOCIATED FIRE WEATHER CONCERNS FOR THE WESTERN NE
PANHANDLE.

&&

.SHORT TERM...(TODAY THROUGH MONDAY NIGHT)
ISSUED AT 540 AM MDT SUN MAR 16 2014

LOW STRATUS AND PATCHY AREAS OF FOG ARE THE CURRENT WEATHER CONCERNS
EARLY THIS SUNDAY MORNING...ALONG WITH BREEZY SOUTHWEST WINDS NEAR
ARLINGTON AND IN THE SOUTHERN LARAMIE RANGE AND FOOTHILLS. THE
STRATUS IS MAINLY IN THE EASTERN HALF OF THE NEBRASKA PANHANDLE
WITH FOG DEVELOPING WITHIN THE NORTH PLATTE RIVER VALLEY AND NEAR
THE PINE RIDGE DUE TO LIGHT EAST-SOUTHEAST WINDS. WESTERLY WINDS
WILL INCREASE AFTER SUNRISE ACROSS THE PLAINS AND SHOULD DISSIPATE
THE FOG AND PUSH OUT THE STRATUS QUICKLY. THE REMAINDER OF TODAY
WILL BE DRY UNDER A HIGH CLOUD DECK WITH TEMPERATURES IN THE 50S
AND 60S AS THE UPPER LEVEL RIDGE AXIS BUILDS OVERHEAD. BREEZY TO
MODERATE WINDS WILL BECOME MORE WIDESPREAD OVER A GOOD PORTION OF
SOUTHEAST WYOMING TODAY AS THE LEESIDE PRESSURE TROUGH DEEPENS IN
RESPONSE TO WEAK ENERGY RIDING ATOP THE RIDGE THROUGH SOUTHERN
CANADA.

THE LEESIDE TROUGH WILL DEEPEN FURTHER TONIGHT INTO EARLY MONDAY
AS THE NEXT STRONGER UPPER LEVEL TROUGH MOVES SOUTHEAST ACROSS THE
PAC NW. THE SFC LOW ASSOCIATED WITH THIS STRONGER TROUGH WILL
DEVELOP OVER MONTANA EARLY MONDAY MORNING...THEN WILL DEEPEN AND
SLIDE SOUTHEAST INTO THE CENTRAL PLAINS...BECOMING MORE OF AN
ELONGATED SFC TROUGH STRETCHING FROM THE DAKOTAS TO KANSAS BY MONDAY
EVENING. THE COLD FRONT WILL MOVE FROM WEST TO EAST THRU THE CWFA
BEGINNING AROUND 18Z MONDAY WITH STRONG CAA COUPLED WITH
8-15MB/6HR PRESSURE RISES MOVING IN BEHIND THE FRONT IN THE LATE
AFTERNOON AND EVENING. IN ADDITION...DEEP LAYER SUBSIDENCE WILL
MOVE OVERHEAD MONDAY NIGHT ON THE BACKSIDE OF THE DEPARTING TROUGH
AND IN THE POST FRONTAL ENVIRONMENT. THE COMBINATION OF
STRENGTHEN PRESSURE GRADIENT PRE-FROPA...THEN CAA...PRESSURE
RISES...AND DEEP SUBSIDENCE POST-FROPA PAINT THE PICTURE FOR A
WIDESPREAD WIND EVENT TO OCCUR EARLY MONDAY THROUGH MONDAY EVENING.

00Z MODELS DO SHOW SOME DIFFERENCES WITH THE MOVEMENT OF THE
TROUGH...WITH THE GFS/NAM DEVELOPING A CLOSED LOW OVER NEBRASKA BY
12Z TUESDAY AND THE ECMWF/GEM KEEPING AN OPEN TROUGH. THE EC IS
ALSO TRENDING FURTHER SOUTH THAN THE OTHER MODELS WITH THE TROUGH
AND RESULTANT SFC LOW. THIS WILL HAVE A SIGNIFICANT IMPACT ON THE
ORIENTATION AND STRENGTH OF THE SFC PRESSURE GRADIENT ACROSS THE
CWA...AND THEREFORE THE STRENGTH AND COVERAGE OF WINDS. FOR
NOW...EXPANDED THE HIGH WIND WATCH TO MUCH OF SOUTHEAST WYOMING TO
ACCOUNT FOR NEAR SFC WINDS AHEAD OF THE FRONT OF 45 TO 55 KTS...AND
THEN FOR THE BORA TYPE WINDS EXPECTED AFTER FROPA. BEGAN THE WATCH
FROM SOUTHWEST CARBON COUNTY UP THROUGH WESTERN CONVERSE COUNTY AT
14Z FOR PRE-FRONTAL GRADIENT WINDS...AND THEN EXPANDED FURTHER EAST
TO INCLUDE THE LARAMIE VALLEY...EASTERN PLATTE AND THE REMAINING
PORTION OF LARAMIE COUNTY AFTER 18Z FOR THE POST FRONTAL BORA
SETUP. HAVE THE WATCH THROUGH 03Z FOR NOW AS THE GRADIENT WILL
WEAKEN THEREAFTER...AND SO SHOULD THE WINDS. STILL A BIT UNCERTAIN
ABOUT HOW FAR EAST TO EXPAND THE HIGH WIND THREAT AS THE FURTHER
SOUTH TREK OF THE ECMWF WILL REDUCE THE CHANCES OF EASTERN
LOCATIONS EXPERIENCING THE STRONG WINDS. HOWEVER...FORECAST
SOUNDINGS FROM THE GFS AND NAM SHOW A LACK OF INVERSION SETTING UP
MONDAY NIGHT ACROSS EASTERN ZONES...SO THIS WOULD ALLOW HIGH WINDS
TO MIX TO THE SFC THRU MONDAY NIGHT FOR MUCH OF THE EASTERN
PLAINS IF THESE MODELS VERIFY. WILL LET THE NEXT SHIFT OR TWO
TAKE A LOOK AT ANOTHER COUPLE MODEL RUNS BEFORE ADDING THIS AREA
TO THE WATCH AND TO POTENTIALLY EXPAND THE TIMEFRAME THROUGH
TUESDAY MORNING.

TEMPS FOR MONDAY WILL BE QUITE WARM THROUGH MUCH OF THE DAY...WITH
HUMIDITIES DROPPING TO THE MID TO UPPER TEENS ACROSS THE
PLAINS WITH LOW 20S OUT WEST. THESE LOWER HUMIDITIES WILL COUPLE
WITH THE STRONGER WINDS TO PRODUCE ELEVATED FIRE WEATHER CONCERNS
ESPECIALLY ACROSS THE EASTERN PLAINS THROUGH MONDAY AFTERNOON.

REGARDING PRECIP POTENTIAL...STRONG OMEGA DUE TO FRONTAL AND PV
FORCING WILL COMBINE WITH WRAPAROUND MOISTURE TO PRODUCE PRECIP
MAINLY MONDAY AFTERNOON AND NIGHT. INITIAL DRY SLOTTING WILL REDUCE
PRECIP CHANCES ALONG THE SFC FRONT...BUT SOME WEAK INSTABILITY IS
PROGGED AHEAD OF THE FRONT WITH LI VALUES JUST SLIGHTLY NEGATIVE SO
CANNOT RULE OUT A CLAP OF THUNDER OR TWO WITH INITIAL CONVECTIVE
ACTIVITY AHEAD OF FROPA. TIMING OF THE UPPER WAVE AND MIDLEVEL
FRONT WILL BE BETTER FOR A MORE WIDESPREAD COVERAGE OF RAIN/SNOW
BEGINNING IN THE LATE AFTERNOON WITH A CHANGEOVER TO SNOW FROM
WEST TO EAST QUICKLY IN THE EVENING. LOOKING AT A GOOD 4 TO 8
INCHES ON AVERAGE IN THE MOUNTAINS...WITH SLIGHTLY HIGHER AMOUNTS
AT MEDICINE BOW PEAK. ELSEWHERE...COULD SEE 1 TO 4 INCHES IN THE
NORTHERN HALF OF THE CWA WITH LESS SNOW IN THE AREAS THAT WILL
SUFFER FROM DOWNSLOPE WINDS EAST OF THE SOUTHERN LARAMIE RANGE.
TEMPERATURES WILL COOL FOR MONDAY NIGHT IN THE POST FRONTAL
AIRMASS...WITH A DECREASE UP TO 15F IN THE HIGH VALLEYS OUT WEST.

.LONG TERM...(TUESDAY THROUGH SATURDAY)
ISSUED AT 540 AM MDT SUN MAR 16 2014

WINDY CONDITIONS WILL CONTINUE THROUGH THE EARLY AFTN ON
TUES...ESPECIALLY ACROSS THE PLAINS.  THE HIGHEST WINDS WILL
LIKELY BE OVER THE PANHANDLE WHERE THE FLOW ALOFT IS STRONGEST.  IN
FACT...BOTH THE MAV AND MET GUIDANCE SHOW SUSTAINED WINDSPEEDS IN
THE 30-35 KT RANGE OVER THE SOUTHERN PANHANDLE.  WILL LIKELY NEED
SOME WIND HIGHLIGHTS FOR THE PANHANDLE FOR TUES.  KEPT POPS
GENERALLY BELOW 40 PERCENT DURING THE DAY ON TUES IN THE STRONG
SUBSIDENCE BEHIND THE UPPER LEVEL SYSTEM.  THE COMBINATION OF STRONG
WINDS AND TEMPS IN THE 30S WILL CREATE A VERY CHILLY MARCH DAY.
HEIGHTS RISE QUICKLY BY WED AND FLOW ALOFT BECOMES MORE ZONAL BY WED
NIGHT IN ADVANCE OF THE NEXT SHORTWAVE.  PRESSURE FALLS OCCUR IN
EARNEST OVER THE PLAINS BY WED NIGHT...WHICH WILL RAMP UP THE WINDS
OVER SOUTHEAST WY YET AGAIN.  THE WINDY CONDITIONS WILL BECOME MORE
WIDESPREAD BY THURS AS THE GFS INDICATES AN AXIS OF 40-50 KT 700MB
WINDS OVER MUCH OF THE CWA AND EXCELLENT LLVL MIXING.  THE NORTHERN
TRACK OF THE SHORTWAVE FROM MONTANA INTO THE DAKOTAS WILL FORCE A
DRY FROPA THROUGH THE PLAINS ON THURS NIGHT.  THE REMAINDER OF THE
DAYS (FRI AND SAT) WILL FEATURE SEASONAL TEMPS AND WEAKER WINDS AS A
SFC HIGH SLIDES EASTWARD OVER THE NORTHERN PLAINS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY MORNING)
ISSUED AT 1032 AM MDT SUN MAR 16 2014

LATEST VISIBLE SATELLITE IMAGERY SHOWING THE PESKY STRATUS
STARTING TO BREAK UP AND MOVE EAST INTO CENTRAL NEBRASKA LATE THIS
MORNING. LOOK FOR VFR CONDITIONS WITH SCATTERED HIGH CLOUDS THIS
AFTERNOON AND THROUGH THE NEXT 24 HOURS OR SO. A COLD FRONT WILL
MOVE INTO THE AREA MONDAY AFTERNOON AND EVENING...BRINGING THE
NEXT WIDESPREAD SNOW EVENT TO THE AREA MONDAY NIGHT INTO TUESDAY.
BIG STORY WILL BE WINDS AHEAD OF...AND BEHIND THE FRONT. WEST
WINDS AHEAD OF THE FRONT COULD BE GUSTING TO 40-45KTS MONDAY
AFTERNOON. WINDS WILL SHIFT NORTH TO NORTHWEST BEHIND THE FRONT
WITH GUSTS TO 50+KTS WIDESPREAD.

&&

.FIRE WEATHER...
ISSUED AT 540 AM MDT SUN MAR 16 2014

ELEVATED FIRE WEATHER CONCERNS ARE EXPECTED FOR FAR SOUTHEAST WY
AND THE WESTERN NE PANHANDLE ON MONDAY. WINDS MAY GUST IN EXCESS
OF 40 MPH DURING THE MID TO LATE AFTERNOON...WITH A POSSIBILITY
THESE WINDS MAY LAST THROUGH MONDAY NIGHT. RELATIVE HUMIDITY
VALUES WILL DROP TO BETWEEN 15 AND 20 PERCENT LATE MONDAY AFTERNOON
AHEAD OF A STRONG COLD FRONT MOVING EAST ACROSS THE REGION AFTER
NOON. THE STRONG COLD FRONT WILL BRING COOLER TEMPERATURES AND
INCREASING CHANCES FOR MOISTURE MONDAY EVENING THROUGH TUESDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM LATE TONIGHT THROUGH MONDAY EVENING FOR
     WYZ106-110-116-117.

     HIGH WIND WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR
     WYZ101-104-105-109-111.

     HIGH WIND WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR
     WYZ107-115-118-119.

NE...NONE.
&&

UPDATE...HAMMER
SHORT TERM...RJM
LONG TERM...FINCH
AVIATION...CLAYCOMB
FIRE WEATHER...RJM
Hazardous weather outlook, Mar 16, 7:50 AM CDT, 9 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
650 AM MDT SUN MAR 16 2014

WYZ101>119-171300-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
650 AM MDT SUN MAR 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

GUSTY SOUTHWEST WINDS OF 40 TO 50 MPH WILL OCCUR TODAY IN THE WIND
PRONE AREAS ALONG AND WEST OF THE LARAMIE RANGE. WINDS WILL
INCREASE TONIGHT IN THESE AREAS...WITH GUSTS UP TO 65 MPH POSSIBLE
NEAR SUNRISE. A HIGH WIND WATCH IS IN EFFECT BEGINNING AT 3 AM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG WEST TO SOUTHWEST WINDS ARE EXPECTED TO CONTINUE IN THE
WIND PRONE AREAS THROUGH MONDAY EVENING. STRONG WINDS MAY BECOME
MORE WIDESPREAD ACROSS SOUTHEAST WYOMING THROUGH THE AFTERNOON AND
EVENING AS WELL. GUSTS OF 60 TO 65 MPH ARE POSSIBLE...AND A HIGH
WIND WATCH IS IN EFFECT THROUGH 9 PM. ACCUMULATING SNOW WILL
OCCUR MONDAY NIGHT THROUGH TUESDAY MORNING AS WELL...WITH THE
HIGHER ACCUMULATIONS EXPECTED IN THE MOUNTAINS AND NORTHERN ZONES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-171300-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
650 AM MDT SUN MAR 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

GUSTY WEST TO NORTHWEST WINDS ARE POSSIBLE ON MONDAY FOR THE
WESTERN NEBRASKA PANHANDLE. GUSTS OF 50 TO 55 MPH ARE POSSIBLE
BEGINNING IN THE LATE AFTERNOON AND MAY CONTINUE THROUGH TUESDAY
MORNING. ACCUMULATING SNOW WILL OCCUR MONDAY NIGHT THROUGH TUESDAY
MORNING AS WELL...WITH THE HIGHER AMOUNTS EXPECTED ALONG THE PINE
RIDGE IN THE NORTHERN PANHANDLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 4:52 PM CDTHigh Wind WarningCYSBanner, Cheyenne, Kimball, Morrill, Scotts Bluff35 hr

Nearby

Red Flag Warnings in Nebraska, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.